# SDR DL72E991004

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162222
- Condition: Damaged
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN CUT TO GAIN ACCESS TO RIBS.  REPAIRED SKIN PER M/M 57-54-0 FIG 80.
